# SDR MWEA010781

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59128703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED OUT OF ONE FASTENER HOLE AT STATION 1068 BELOW LONGERON 15 LEFT.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER.
